# SDR FDEA201101060020

- Difficulty date: January 6, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 62,866 hours, 13,961 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC74602
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD T/E FLAP VANE LOWER SURFACE DELAMINATED BETWEEN VANE CTR AND OTBD TRACK.  VANE REMOVED AND REPLACED AS PER AMM 27-50-22-4   REVISION 69.0.  FLAP VANE ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5   REVISION 69.0 FOUND SATISFACTORY.
